# SDR GTIA2023032337062

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N674NK
- Make and model: Airbus A321-231
- Aircraft serial: 7462
- Aircraft time: 19,870 hours, 8,700 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Galley
- Part number: 601888004201
- Condition: Damaged
- Location: Aft Galley
- Part time: 19,870 hours, 8,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY WORK DECK DISBONDED. RAF-01 CREATED-REMOVED AND REPLACED G4 GALLEY WORK DECK IAW AIRBUS REO L24363 AND SPIRIT EA 2538-2313
